Bulg. J. Phys. vol.43 no.4 (2016), pp. 251-265

Non-Abelian T-Duality from Penrose Limit of the Pilch-Warner Solution

H. Dimov1, R.C. Rashkov1,2, S. Mladenov1, T. Vetsov1
1Faculty of Physics, St. Kliment Ohridski University of Sofia, 5 J. Bourchier Blvd., 1164 Sofia, Bulgaria
2Institute for Theoretical Physics, Vienna University of Technology, Wiedner Hauptstr. 8-10, 1040 Vienna, Austria
Abstract. In this paper we consider the non-abelian T-duality (NATD) of a certain plane wave background, namely the Penrose limit of the Pilch-Warner solution. The newly obtained T-dual pp-wave metric and NS two-form are naturally more complicated from those in the original theory, because NATD procedure mixes the coordinates in a non-trivial way. We also derive the NAT-dual R-R sector by applying the Fourier-Mukai transform on the corresponding pp-wave R-R fluxes.

Full-text: PDF

go back